# SDR 03FDEA01373

- Difficulty date: August 6, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11
- Aircraft serial: 48554
- Aircraft time: 40,034 hours, 5,966 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC198413
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD FLAP INBOARD HINGE BRACKET (FLAP SIDE) INBOARD PIVOT HOLE FOUND CORROSION.  LT WING OUTBD FLAP INBD HINGE BRACKET (FLAP SIDE) INBD PIVOT HOLE REPAIR CARRIED OUT AS PER FEDEX EA 1-5750-71799, WINGS- LT AND RT OUTBOARD FLAP- INBOARD HINGE BRACKET BORE CORRODED.
